MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; CREO 5.5 LOCKING CAP

GLOBUS MEDICAL, INC. CREO STABILIZATION SYSTEM; CREO 5.5 LOCKING CAP
Model Number 1119.0000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/05/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the device or any imaging could be provided for evaluation.No determinations can be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that a revision surgery was done to replace creo locking caps and a rod that had slipped 1 month post operatively.

Brand Name
CREO STABILIZATION SYSTEM
Common Device Name
CREO 5.5 LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301822
MDR Report Key12747677
Report Number3004142400-2021-00207
Device Sequence Number17279715
Product Code MNH
UDI-Device Identifier00889095059489
UDI-Public00889095059489
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D201515
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1119.0000
Device Lot NumberBAY402HD
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/07/2021
Initial Report FDA Received Date11/03/2021
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age71 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite